zbMATH — the first resource for mathematics

A ratio operator limit theorem. (English) Zbl 0122.36302

MathOverflow Questions:
Spectrum of $L^\infty(X,\mu)$
Full Text: DOI
[1] Blackwell, D., and L. E. Dubins: A converse to the dominated convergence theorem. Ill. J. Math. (to appear). · Zbl 0146.37503
[2] Burkholder, D. L.: Successive conditional expectations of an integrable function. Ann. math. Statistics 33, 887-893 (1962). · Zbl 0128.12602 · doi:10.1214/aoms/1177704457
[3] Doob, J. L.: Stochastic processes. New York: Wiley 1952.
[4] Rota, G. C.: An ?Alternierende Verfahren? for general positive operators. Bull. Amer. math Soc. 68, 95-102 (1962). · Zbl 0116.10403 · doi:10.1090/S0002-9904-1962-10737-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.